# SDR TWAA0001804

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 69.55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND VERTICAL SUPPORT (P/N 9957860-6) WAS CRACKED AT STA 69.55.  REMOVED DAMAGED VERTICAL SUPPORT AND INSTALLED NEW SUPPORT PER SRO 9530268.
